# SDR TWAA9805604

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47686
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP 9 MAINTENANCE CHECK, FOUND FITTING CRACKED AT FORWARD SERVICE DOOR JUST ABOVE BAYONET NR 3 BEAM, HAS .25 INCH CRACK.  INSTALLED NEW FITTING PER SRM 51-30-2/4/5/6.  (X)
